Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from severe itching around anus. Using sapat lotion. How to get rid of this?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
I am 32 years old software engineer and had suffered from a very severe Itching around thighs (near private parts) 2 years ago and the skin turning dark black and spreading .Using medicines like sapat lotion itching is in control but i wanna get rid of black skin as my wife is uncomfortable with this. ,

Posted Sun, 11 Nov 2012 in Skin Hair and Nails
Answered by Dr. Kruti 1 hour later

Thanks for posting your query.

You seem to have repeated episodes of intertrigo. This is combined bacterial and fungal infection of the skin.

Because of repeated episodes of intertrigo you have got post inflammatory hyperpigmentation.

Please stop using sapat lotion. That will not be of much help.

You can apply candid cream on the area twice a day whenever you get itching.

For the dark marks, they will become lighter with time. You can apply glycolic acid 6% cream on it for one hour daily for two weeks
Please keep the area clean and dry.

Please let me know if I can address any other concern for you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor